Alert archive / Georgia / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 130, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jun 7, 2013, 5:55 PM EDT for Harris County, Muscogee County, Talbot County, Georgia. It was in force for 50 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 7, 2013, 5:55 PM EDT (21:55 UTC)
- Expired
- Jun 7, 2013, 6:45 PM EDT
- In force
- 50 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
Counties Harris County, GA, Muscogee County, GA, Talbot County, GA
The radar
The Atlanta radar (KFFC), 67 km from the middle of the area, began a volume at 21:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 7, 6:10 PM EDT | TSTM WND DMG | Ellerslie, GA | SEVERAL TREES WERE BLOWN DOWN IN THE ELLERSLIE AREA. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 15 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 9.9 hours before the alert went out and 67 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 560 J/kg
- Mixed-layer CIN
- -3 J/kg
- Mixed-layer LCL
- 483 m above ground
- 0-6 km bulk shear
- 13 kt
- 0-1 km storm-relative helicity
- 64 m²/s²
- 0-3 km storm-relative helicity
- 83 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
460
WUUS52 KFFC 072155
SVRFFC
GAC145-215-263-072245-
/O.NEW.KFFC.SV.W.0130.130607T2155Z-130607T2245Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
555 PM EDT FRI JUN 7 2013
THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN HARRIS COUNTY IN WEST CENTRAL GEORGIA
NORTHEASTERN MUSCOGEE COUNTY IN WEST CENTRAL GEORGIA
TALBOT COUNTY IN WEST CENTRAL GEORGIA
* UNTIL 645 PM EDT
* AT 550 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZED HAIL...AND
DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED 6 MILES
SOUTHWEST OF WAVERLY HALL...MOVING NORTHEAST AT 25 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
TALBOTTON AND WOODLAND.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE
ENOUGH TO BE STRUCK BY LIGHTNING.
IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6. YOU CAN ALSO TWEET YOUR REPORT USING HASHTAG GAWX.
&&
LAT...LON 3288 8449 3287 8447 3286 8449 3282 8445
3284 8442 3278 8438 3279 8435 3276 8433
3275 8429 3273 8429 3272 8434 3269 8434
3255 8481 3266 8489
TIME...MOT...LOC 2155Z 240DEG 22KT 3262 8475
$$1 follow-up statement
669
WWUS52 KFFC 072219
SVSFFC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
619 PM EDT FRI JUN 7 2013
GAC145-215-072229-
/O.CAN.KFFC.SV.W.0130.000000T0000Z-130607T2245Z/
MUSCOGEE GA-HARRIS GA-
619 PM EDT FRI JUN 7 2013
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN HARRIS AND
NORTHEASTERN MUSCOGEE COUNTIES IS CANCELLED...
.
IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6. YOU CAN ALSO TWEET YOUR REPORT USING HASHTAG GAWX.
LAT...LON 3288 8449 3287 8447 3286 8449 3282 8445
3284 8442 3278 8438 3275 8429 3273 8429
3272 8434 3269 8434 3260 8464 3274 8465
TIME...MOT...LOC 2219Z 240DEG 22KT 3267 8455
$$
GAC263-072245-
/O.CON.KFFC.SV.W.0130.000000T0000Z-130607T2245Z/
TALBOT GA-
619 PM EDT FRI JUN 7 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM EDT
FOR TALBOT COUNTY...
AT 617 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZED
HAIL...AND DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED NEAR
TALBOTTON...MOVING NORTHEAST AT 25 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
WOODLAND...PO BIDDY CROSSROADS...PLEASANT HILL...BIG LAZER CREEK WMA
AND PRATTSBURG.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6. YOU CAN ALSO TWEET YOUR REPORT USING HASHTAG GAWX.
&&
LAT...LON 3288 8449 3287 8447 3286 8449 3282 8445
3284 8442 3278 8438 3275 8429 3273 8429
3272 8434 3269 8434 3260 8464 3274 8465
TIME...MOT...LOC 2219Z 240DEG 22KT 3267 8455
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 7, 3:31 PM EDT, 2 hours 24 minutes earlier.
Area forecast discussion, Jun 7, 3:31 PM EDT, 2 hours 24 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 331 PM EDT FRI JUN 7 2013 .SHORT TERM /TONIGHT THROUGH SATURDAY NIGHT/... ADVANCING UPPER SHORTWAVE TROUGH AND AREA OF WIDESPREAD SHOWERS AND THUNDERSTORMS IS ENTERING THE WESTERN PORTION OF THE FORECAST AREA WITH ISOLATED DEVELOPMENT IN THE INCREASINGLY UNSTABLE AIRMASS OUT AHEAD. MLCAPE VALUES ARE GENERALLY NEAR 1500 J/KG AND MAY INCREASE MORE WITH RADIATIONAL SFC HEATING FROM SOME SCATTERING OUT OF MIDLEVEL CLOUDS. WHILE THERE IS WEAK SHEAR...THE SHORTWAVE IS DECENTLY HIGH AMPLITUDE AND SHOULD BRING PLENTY OF FORCING FOR ASCENT AND FOCUS MOST WIDESPREAD DEVELOPMENT ACROSS THE NORTHWESTERN HALF OF THE AREA. WITH SUCH AN ENVIRONMENT AND LOWERING OF FREEZING LEVEL WITH APPROACHING TROUGH...THERE COULD BE ISOLATED STRONG STORMS WITH MAIN THREATS OF SMALL HAIL...GUSTY WINDS...FREQUENT LIGHTNING...AND PERIODS OF HEAVY RAIN. THERE COULD BE UP TO AN ADDITIONAL 0.5-0.75 INCHES OF RAINFALL WITH THE DEVELOPMENT SO AREAS HAVING RECEIVED DECENT AMOUNTS OF PREVIOUS RAIN MAY BE A BIT SLOWER TO RECEDE. HAVE GONE WITH NEAR DEFINITE TO CATEGORICAL FOR INITIAL POPS IN NORTHWEST AND TREND LIKELY POPS WITH MAIN TROUGH FORCING. THE WAVE IS PROGGED TO PUSH NEWD AND EXIT THE AREA BY 12Z SATURDAY. LINGERING LOW LEVEL MOISTURE MAY RESULT IN WIDESPREAD PATCHY FOG BY THE MORNING HOURS. SHORT RANGE ENSEMBLE PROBABILITIES OF REDUCED CIGS AND VSBYS ALSO SUPPORT THIS. WHILE THERE WILL BE A LACK OF UPPER LEVEL FORCING ON SATURDAY...THE ENVIRONMENT WILL STILL BE MOIST AND UNSTABLE AND SO DIURNALLY DRIVEN CONVECTION IS POSSIBLE BUT SHOULD BE MUCH LESS COVERAGE THAN THE FIRST TWO PERIODS. HAVE CONTINUED WITH SLIGHT TO LOW END CHANCE POPS. FOR TEMPS...GENERAL BLEND OF GUIDANCE LOOKS REASONABLE AND SHOULD BE NEAR NORMAL WITH LOWS MAINLY IN 60S AND HIGHS IN 80S. BAKER .LONG TERM /SUNDAY THROUGH FRIDAY/... OVERALL...PREVOUS FORECAST LOOKS TO BE ON TRACK. HAVE MADE MINOR ADJUSTMENTS TO MAX AND MIN TEMPERATURES AND DEWPOINTS THROUGH THE EXTENDED PERIOD. OVERALL POPS AND WX GRIDS LOOK GOOD...BUT HAVE MADE EDITS TO INCREASE SUNDAY NIGHT AND EARLY MONDAY POPS TO ACCOUNT FOR BETTER MODEL AGREEMENT WITH THE NEXT SYSTEM. OVERALL...HAVE AVOIDED WHOLE-SCALE CHANGES. THE PREVIOUS DISCUSSION STILL APPLIES...SO HAVE INCLUDED IT BELOW. 31 && LONG TERM /SATURDAY NIGHT THROUGH THURSDAY/... /ISSUED 436 AM EDT FRI JUN 7 2013/ INTO THE LAST HALF OF THE WEEKEND...WE WILL BEGIN TO SEE SOUTHERLY FLOW REGIME PUMP MOISTURE BACK TO THE NORTH WITH PWATS CLOSING IN ON 2 INCHES BY SUNDAY MORNING. THIS SHOULD SET THE STAGE FOR THE DEVELOPMENT OF SCATTERED SHOWERS AND THUNDERSTORMS...ESPECIALLY OVER THE EXTREME SOUTHERN TIER WHERE I WILL CARRY HIGH END CHANCE POPS. FOR MONDAY...MIDWEST TROUGH WILL TRANSITION EAST AS CONSIDERABLE MODEL DIFFERENCES CREEP INTO THE PICTURE. GFS IS NOT NEARLY AS SHARP WITH THE TROUGH OR AS SOUTHERN TRENDING AS PREVIOUS RUNS. THE ECMWF MEANWHILE MAINTAINS A SHARPER TROUGH AXIS THROUGH THE TENNESSEE VALLEY BUT PERHAPS LESS MOISTURE THAN THE GFS. AT THIS POINT...WITH AT LEAST SOME UPPER ENERGY PROGGED TO MOVE THROUGH...ENOUGH MOISTURE SHOULD BE PRESENT TO WARRANT HIGH END CHANCE POPS FOR THE NORTH. THESE VALUES MAY NEED TO BE ADJUSTED UPWARD WITH SUBSEQUENT FORECASTS. ONCE FRONTAL PASSAGE OCCURS ON TUESDAY...UPPER RIDGE SLIDES EAST BUT LEAVES OUR AREA ON THE EAST SIDE OF THE RIDGE...FAVORABLE FOR MCS DEVELOPMENT BUT DIFFICULT TO PINPOINT LOCATION OR TIMING THIS FAR OUT. WILL GENERALLY GO WITH CHANCE POPS THROUGH THE PERIOD BUT FAVOR THE NORTHEAST SECTIONS WHERE UPPER ENERGY LOOKS MOST LIKELY TO RESIDE. THE MOST POTENT OF THESE LOOKS TO BE ON THU AFTERNOON AS GFS SHOWS SIGNIFICANT SHORTWAVE ENERGY LINING UP WELL WITH AN INCREASE IN INSTABILITY. WILL GIVE IT ANOTHER MODEL RUN BUT THESE POPS MAY TOO NEED TO BE PUSHED HIGHER AS EVENT DRAWS CLOSER. DEESE AVIATION... 18Z UPDATE... INITIAL VFR CONDITIONS LOWERING TO LIFR/IFR OVERNIGHT. ISOLATED SHOWER AND THUNDERSTORM DEVELOPMENT BEGINNING TO OCCUR ACROSS STATE...THOUGH BEST CHANCE ALONG UPPER DISTURBANCE AS IT MOVES THROUGH MAINLY AFTER 21Z SO HAVE INCLUDED PREDOMINANT -SHRA WITH TEMPO FOR -TSRA INTO THE EVENING. CIGS WILL MAINLY RANGE FROM 2-4 KFT WITH PRECIP AND POTENTIAL FOR LOWERING VSBYS WITH HEAVIER RAIN. DECENT CHANCE FOR LOW LEVEL MOISTURE TO ALLOW FOR LIFR CIGS NEAR 400 FT AND POTENTIALLY LOWER WITH VSBYS NEAR 2 SM FROM ABOUT 10-14Z SATURDAY THEN GRADUALLY INCREASE. WINDS SHOULD STAY WEST AT MAINLY LESS THAN 10 KTS. //ATL CONFIDENCE...18Z UPDATE... MEDIUM CONFIDENCE ON INITIAL PRECIP AND OVERNIGHT CIGS/VSBYS. HIGH CONFIDENCE ALL ELSE. BAKER && .PRELIMINARY POINT TEMPS/POPS... ATHENS 65 86 66 86 / 60 20 20 40 ATLANTA 65 83 69 84 / 60 20 20 40 BLAIRSVILLE 59 79 62 81 / 60 20 10 30 CARTERSVILLE 62 83 65 87 / 60 20 20 30 COLUMBUS 67 86 70 86 / 60 30 20 40 GAINESVILLE 64 82 66 83 / 60 20 20 30 MACON 67 87 68 88 / 50 40 20 40 ROME 63 83 64 87 / 60 20 20 30 PEACHTREE CITY 63 83 65 84 / 60 30 20 40 VIDALIA 71 88 72 88 / 50 40 20 50 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...BAKER LONG TERM....31 AVIATION...BAKER
Hazardous weather outlook, Jun 7, 12:06 PM EDT, 5 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1206 PM EDT FRI JUN 7 2013 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-081615- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 1206 PM EDT FRI JUN 7 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT... ISOLATED STRONG STORMS ARE POSSIBLE ACROSS NORTH GEORGIA AND PORTIONS OF CENTRAL GEORGIA THIS AFTERNOON AND EVENING. THE MAIN THREATS WITH ANY DEVELOPMENT WILL BE PERIODS OF HEAVY RAIN...GUSTY WINDS...SMALL HAIL...AND FREQUENT LIGHTNING. DISCUSSION... AN UPPER LEVEL DISTURBANCE WILL PUSH NORTHEASTWARD ACROSS THE AREA AND ALLOW FOR WIDESPREAD SHOWERS AND EMBEDDED THUNDERSTORMS THIS AFTERNOON AND EVENING. INCREASING INSTABILITY WITH DAYTIME HEATING WILL ALLOW FOR A FEW STRONG STORMS TO DEVELOP. THIS ACTIVITY WILL SHIFT FROM WEST GEORGIA THIS AFTERNOON NORTHEASTWARD THROUGH THIS EVENING PROVIDING RAINFALL FOR AREAS THAT HAVE ALREADY RECEIVED COPIOUS AMOUNTS THE LAST FEW DAYS. THEREFORE...THOSE NEAR RIVERS AND CREEKS OR AREAS THAT EXPERIENCED FLOODING ISSUES OVER THE LAST 24 HOURS SHOULD STAY ALERT TO CHANGING WEATHER CONDITIONS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... DISCUSSION... AFTER A RELATIVELY DRY DAY ON SATURDAY AND ONLY SLIGHT TO LOW CHANCE OF THUNDERSTORMS POSSIBLE...THE CHANCE WILL INCREASE ONCE AGAIN ON SUNDAY AND ESPECIALLY ON MONDAY AS A COLD FRONT APPROACHES THE NORTHERN SECTIONS. JUST SCATTERED THUNDERSTORMS ARE ANTICIPATED IN THE WAKE OF THE FRONT WITH THURSDAY LOOKING LIKE THE NEXT BEST CHANCE OF THUNDERSTORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Special weather statement, Jun 7, 3:55 PM EDT, 2 hours before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
355 PM EDT FRI JUN 7 2013
GAZ047>049-059-072045-
355 PM EDT FRI JUN 7 2013
...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN IN WALTON...NEWTON...
MORGAN AND JASPER COUNTIES UNTIL 445 PM EDT...
AT 350 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER MANSFIELD...MOVING NORTHEAST AT 35 MPH.
RAINFALL AMOUNTS BETWEEN ONE TO TWO INCHES CAN BE EXPECTED ACROSS
WALTON...NEWTON...MORGAN AND JASPER COUNTIES...INCLUDING AREAS
AROUND EUDORA...STARRSVILLE...MANSFIELD...FARRAR...NEWBORN...BRICK
STORE...REESE...SOCIAL CIRCLE...RUTLEDGE...HARD LABOR CREEK STATE
PARK...EBENEZER...MADISON...APALACHEE AND BOSTWICK. DRIVERS SHOULD
USE CAUTION AS INTENSE RAINFALL WILL REDUCE VISIBILITIES. PONDING OF
WATER ON ROADWAYS IS ALSO LIKELY.
&&
LAT...LON 3340 8374 3353 8389 3383 8354 3380 8349
3377 8346 3372 8344 3369 8340 3366 8338
TIME...MOT...LOC 1955Z 229DEG 31KT 3350 8375Special weather statement, Jun 7, 4:02 PM EDT, 1 hour 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
402 PM EDT FRI JUN 7 2013
GAZ005-012-013-019>021-072030-
402 PM EDT FRI JUN 7 2013
...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN IN PICKENS...MURRAY...
BARTOW...CHEROKEE...FLOYD AND GORDON COUNTIES UNTIL 430 PM EDT...
AT 359 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM OOSTANAULA TO TAYLORSVILLE...MOVING EAST AT
25 MPH.
RAINFALL AMOUNTS BETWEEN ONE AND TWO INCHES CAN BE EXPECTED ACROSS
PICKENS...MURRAY...BARTOW...CHEROKEE...FLOYD AND GORDON
COUNTIES...INCLUDING AREAS AROUND
TAYLORSVILLE...KINGSTON...ADAIRSVILLE...PLAINVILLE...OOSTANAULA...EUH
ARLEE...CALHOUN...STILESBORO...CASSVILLE...FOLSOM...SONORAVILLE...CAR
TERSVILLE...REDBUD...AUDUBON AND EMERSON. DRIVERS SHOULD USE CAUTION
AS INTENSE RAINFALL WILL REDUCE VISIBILITIES. PONDING OF WATER ON
ROADWAYS IS ALSO LIKELY.
&&
LAT...LON 3441 8460 3408 8468 3408 8474 3408 8503
3409 8504 3430 8502 3450 8507 3467 8470
TIME...MOT...LOC 2002Z 252DEG 20KT 3450 8498 3432 8491
3409 8497Special weather statement, Jun 7, 4:27 PM EDT, 1 hour 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
427 PM EDT FRI JUN 7 2013
GAZ004-005-072100-
427 PM EDT FRI JUN 7 2013
...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN IN WHITFIELD AND
MURRAY COUNTIES UNTIL 500 PM EDT...
AT 422 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER SUMAC...MOVING NORTHEAST AT 10 MPH.
RAINFALL AMOUNTS BETWEEN ONE AND TWO INCHES CAN BE EXPECTED ACROSS
WHITFIELD AND MURRAY COUNTIES...INCLUDING AREAS AROUND
ETON...SUMAC...BEAVERDALE...CRANDALL...GREGORY...CISCO...CONASAUGA
LAKE AND TENNGA. DRIVERS SHOULD USE CAUTION AS INTENSE RAINFALL WILL
REDUCE VISIBILITIES. PONDING OF WATER ON ROADWAYS IS ALSO LIKELY.
&&
LAT...LON 3486 8462 3479 8481 3486 8486 3496 8491
3500 8484 3499 8463
TIME...MOT...LOC 2027Z 241DEG 10KT 3490 8479Special weather statement, Jun 7, 5:20 PM EDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
520 PM EDT FRI JUN 7 2013
GAZ034-045-072145-
520 PM EDT FRI JUN 7 2013
...SIGNIFICANT WEATHER ADVISORY FOR 45 MPH WINDS IN DEKALB AND
GWINNETT COUNTIES UNTIL 545 PM EDT...
AT 518 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER PANTHERSVILLE...MOVING NORTHEAST AT 20 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS IT MOVES ACROSS
DEKALB AND GWINNETT COUNTIES THROUGH 545 PM EDT. SOME LOCATIONS IN
THE PATH OF THIS STORM INCLUDE EAST LAKE...PANTHERSVILLE...AVONDALE
ESTATES...SCOTTDALE...BELMONT...PINE LAKE...CLARKSTON...REDAN...
CENTERVILLE...PLEASANT HILL...ROSEBUD...SNELLVILLE...LILBURN...
LAWRENCEVILLE AND GRAYSON. HEAVY DOWNPOURS WILL CAUSE PONDING OF
WATER ON ROADWAYS.
&&
LAT...LON 3387 8388 3382 8393 3366 8428 3373 8433
3404 8406
TIME...MOT...LOC 2120Z 229DEG 18KT 3372 8427Special weather statement, Jun 7, 5:31 PM EDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
531 PM EDT FRI JUN 7 2013
GAZ033-044-054-055-057-072200-
531 PM EDT FRI JUN 7 2013
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL IN FAYETTE...
HENRY...CLAYTON AND FULTON COUNTIES UNTIL 600 PM EDT...
AT 527 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER KENWOOD...MOVING EAST AT 35 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
FAYETTE...HENRY...CLAYTON AND FULTON COUNTIES THROUGH 600 PM EDT.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE KENWOOD...
JONESBORO...RIVERDALE...HARTSFIELD-JACKSON AIRPORT...FORT GILLEM...
FOREST PARK...LAKE CITY...MORROW...STOCKBRIDGE...CONLEY...
ELLENWOOD...REX AND HIDDEN VALLEY PARK. HEAVY DOWNPOURS WILL CAUSE
PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3367 8435 3365 8435 3365 8424 3363 8424
3365 8422 3365 8419 3357 8414 3356 8410
3348 8447 3355 8451 3360 8453
TIME...MOT...LOC 2132Z 248DEG 32KT 3356 8441Special weather statement, Jun 7, 5:51 PM EDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
551 PM EDT FRI JUN 7 2013
GAZ034-035-045>048-072215-
551 PM EDT FRI JUN 7 2013
...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN IN WALTON...
ROCKDALE...NEWTON...BARROW...DEKALB AND GWINNETT COUNTIES UNTIL 615
PM EDT...
AT 546 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER CENTERVILLE...MOVING NORTHEAST AT 35 MPH.
RAINFALL AMOUNTS BETWEEN ONE TO TWO INCHES CAN BE EXPECTED ACROSS
WALTON...ROCKDALE...NEWTON...BARROW...DEKALB AND GWINNETT
COUNTIES...INCLUDING AREAS AROUND CENTERVILLE...GUM CREEK...BIG
HAYNES CREEK PARK...LAKEVIEW
ESTATES...ROSEBUD...SNELLVILLE...LITHONIA...GRAYSON...YOUTH...WALNUT
GROVE...JERSEY...LOGANVILLE...BETWEEN...WINDSOR AND HERNDONVILLE.
DRIVERS SHOULD USE CAUTION AS INTENSE RAINFALL WILL REDUCE
VISIBILITIES. PONDING OF WATER ON ROADWAYS IS ALSO LIKELY.
&&
LAT...LON 3407 8377 3407 8374 3405 8371 3406 8370
3405 8369 3371 8364 3370 8413 3401 8394
3411 8380
TIME...MOT...LOC 2151Z 243DEG 28KT 3383 8398The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 7, 12:51 AM EDT | Special Weather Statement | FFC | Emanuel | 84 min |
| Jun 7, 2:01 AM EDT | Special Weather Statement | FFC | Glascock, Jefferson, Johnson, Warren, Washington | 119 min |
| Jun 7, 2:17 AM EDT | Special Weather Statement | FFC | Glascock, Jefferson, Johnson, Warren, Washington | 103 min |
| Jun 7, 3:09 AM EDT | Flash Flood Warning | FFC | Johnson | 6 hr |
| Jun 7, 3:17 AM EDT | Flash Flood Warning | FFC | Washington | 6 hr |
| Jun 7, 3:57 AM EDT | Special Weather Statement | FFC | Glascock, Hancock, Jefferson, Taliaferro, Warren | 2 hr |
| Jun 7, 4:08 AM EDT | Flash Flood Warning | FFC | Glascock, Jefferson, Warren | 6 hr |
| Jun 7, 3:21 PM EDT | Special Weather Statement | FFC | Floyd | 39 min |
| Jun 7, 3:37 PM EDT | Special Weather Statement | FFC | Bartow | 23 min |
| Jun 7, 3:55 PM EDT | Special Weather Statement | FFC | Morgan, Newton | 50 min |
| Jun 7, 4:02 PM EDT | Special Weather Statement | FFC | Bartow, Gordon | 28 min |
| Jun 7, 4:27 PM EDT | Special Weather Statement | FFC | Murray | 33 min |
| Jun 7, 4:35 PM EDT | Severe Thunderstorm Warning | FFC | Cobb, Fulton | 40 min |
| Jun 7, 4:42 PM EDT | Flash Flood Warning | FFC | Murray, Whitfield | 3 hr |
| Jun 7, 5:20 PM EDT | Special Weather Statement | FFC | DeKalb, Gwinnett | 25 min |
| Jun 7, 5:31 PM EDT | Special Weather Statement | FFC | Clayton | 29 min |
| Jun 7, 5:51 PM EDT | Special Weather Statement | FFC | Barrow, Walton | 24 min |
| Jun 7, 6:35 PM EDT | Special Weather Statement | FFC | Dodge | 25 min |
| Jun 7, 6:49 PM EDT | Severe Thunderstorm Warning | FFC | Dodge, Laurens | 26 min |
| Jun 7, 6:53 PM EDT | Special Weather Statement | FFC | Jasper, Putnam | 37 min |
| Jun 7, 7:17 PM EDT | Severe Thunderstorm Warning | FFC | Dodge, Laurens | 43 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.